MathSciNet Relay Station
MathSciNet bibliographic data
MR2267574 (2007h:32041) 32S40 (14B05)
Budur, Nero; Mustaţǎ, Mircea; Saito, Morihiko Combinatorial description of the roots of the Bernstein-Sato polynomials for monomial ideals. Comm. Algebra 34 (2006), no. 11, 4103–4117.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement